# SDR USAA2009030490496

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 24,428 hours, 15,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A5444
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 54,358 hours, 23,423 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 2163-LGA - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT ON LEFT EMERGENCY SLIDE PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED THE LEFT INFLATION RESERVOIR FOR OFF WING ESCAPE SLIDE PER AIRBUS MAINTENANCE MANUAL 25-62-46.
